Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On some applications of the universal enveloping algebra of a semisimple Lie algebra


Author: Harish-Chandra
Journal: Trans. Amer. Math. Soc. 70 (1951), 28-96
MSC: Primary 09.0X
MathSciNet review: 0044515
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Representability of Lie algebras and Lie groups by matrices, Ann. of Math. (2) 38 (1937), no. 2, 526–532. MR 1503351, 10.2307/1968569
  • [2] E. Cartan, Les groupes projectifs qui ne laissent invariante aucune multiplicité plane, Bull. Soc. Math. France 41 (1913), 53–96 (French). MR 1504700
  • [3] Claude Chevalley, Sur la classification des algèbres de Lie simples et de leurs représentations, C. R. Acad. Sci. Paris 227 (1948), 1136–1138 (French). MR 0027270
  • [4] Claude Chevalley, An algebraic proof of a property of Lie groups, Amer. J. Math. 63 (1941), 785–793. MR 0006544
  • [5] Claude Chevalley, Algebraic Lie algebras, Ann. of Math. (2) 48 (1947), 91–100. MR 0019603
  • [6] -, Theory of Lie groups, Princeton University Press, 1946.
  • [7] I. M. Gel′fand and M. A. Naĭmark, On the connection between the representations of a complex semi-simple Lie group and those of its maximal compact subgroups, Doklady Akad. Nauk SSSR (N.S.) 63 (1948), 225–228 (Russian). MR 0027279
  • [8] Lars Gårding, Note on continuous representations of Lie groups, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 331–332. MR 0021943
  • [9] Harish-Chandra, On representations of Lie algebras, Ann. of Math. (2) 50 (1949), 900–915. MR 0030945
  • [10] Kenkichi Iwasawa, On some types of topological groups, Ann. of Math. (2) 50 (1949), 507–558. MR 0029911
  • [11] F. I. Mautner, Ann. of Math. vol. 52 (1951) pp. 528-556.
  • [12] H. Weyl, Math. Zeit. vol. 24 (1925) pp. 328-395.
  • [13] -, The classical groups, Princeton University Press, 1939.
  • [14] E. Witt, J. Reine Angew. Math. vol. 177 (1937) pp. 152-160.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1951-0044515-0
Article copyright: © Copyright 1951 American Mathematical Society